- -

The Jordan curve theorem in the Khalimsky plane

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The Jordan curve theorem in the Khalimsky plane

Show simple item record

Files in this item

dc.contributor.author Bouassida, Ezzeddine es_ES
dc.date.accessioned 2017-09-05T11:48:23Z
dc.date.available 2017-09-05T11:48:23Z
dc.date.issued 2008-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/86441
dc.description.abstract [EN] The connectivity in Alexandroff topological spaces is equivalent to the path connectivity. This fact gets some specific properties to Z2, equipped with the Khalimsky topology. This allows a sufficiently precise description of the curves in Z2 and permit to prove a digital Jordan curve theorem in Z2. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Topological space es_ES
dc.subject Alexandroff topology es_ES
dc.subject Khalimsky topology es_ES
dc.subject Simple closed curve es_ES
dc.subject Jordan curve theorem es_ES
dc.title The Jordan curve theorem in the Khalimsky plane es_ES
dc.type Artículo es_ES
dc.date.updated 2017-09-05T11:05:33Z
dc.identifier.doi 10.4995/agt.2008.1805
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Bouassida, E. (2008). The Jordan curve theorem in the Khalimsky plane. Applied General Topology. 9(2):253-262. doi:10.4995/agt.2008.1805. es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2008.1805 es_ES
dc.description.upvformatpinicio 253 es_ES
dc.description.upvformatpfin 262 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 9
dc.description.issue 2
dc.identifier.eissn 1989-4147


This item appears in the following Collection(s)

Show simple item record